Stopping rules and tactics for processes indexed by a directed set
AbstractA new notion of tactic for processes indexed by a directed set is introduced. The main theorem, giving conditions under which tactics can be mapped on stopping times on the line, is applied to reduce some optimal stopping problems in the plane to the same problems on the line. In the case of independent random variables, one achieves a nearly complete reduction of the optimal reward problem to the linear case.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 11 (1981)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Evstigneev,Igor & Taksar,Michael, 1992.
"Stochastic equilibria on graphs,I,"
Discussion Paper Serie A
391, University of Bonn, Germany.
- Evstigneev, I. & Taksar, M., 1994. "Stochastic equilibria on graphs, I," Journal of Mathematical Economics, Elsevier, vol. 23(5), pages 401-433, September.
- Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
- Siegfried Berninghaus & Hans Günther Seifert-Vogt, 1987. "International Migration under Incomplete Information," Swiss Journal of Economics and Statistics (SJES), Swiss Society of Economics and Statistics (SSES), vol. 123(II), pages 199-218, June.
- Gail Ivanoff, B. & Merzbach, Ely & Schiopu-Kratina, Ioana, 1995. "Lattices of random sets and progressivity," Statistics & Probability Letters, Elsevier, vol. 22(2), pages 97-102, February.
- Igor Evstigneev & Michael Taksar, 2006.
"Dynamic interaction models of economic equilibrium,"
The School of Economics Discussion Paper Series
0623, Economics, The University of Manchester.
- Evstigneev, Igor & Taksar, Michael, 2009. "Dynamic interaction models of economic equilibrium," Journal of Economic Dynamics and Control, Elsevier, vol. 33(1), pages 166-182, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.